Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What is the remedy for severe headache and vomiting?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
My Father had to be hospitalized immediately due to severe headache & vomitting. He was having Blood Pressure of around 250/115 that time. Then the blood presssure was normalized using injections & fluids. They carried out so many tests which i am attaching here. Please let me know if there any complications associated with it. I am also attaching the current medications prescribed by the doctor. Today we measured the BP & it was 160/111. Do let me know if any other details are required. Please treat this as urgent. Thanks, Neha Binani
Posted Wed, 5 Mar 2014 in Brain and Spine
Answered by Dr. Sudhir Kumar 38 minutes later
Brief Answer: There is no serious problem. Detailed Answer: Hi XXXXXXX Ji, Thank you for posting your query and providing the details about your father's illness. First of all, i would like to reassure you that the CT scan of brain does not show any serious problem. His BP is high and needs to be controlled. Already, it is coming down with the treatment. In the CT scan, there are small areas of decreased blood flow, for which aspirin tablet needs to be taken (already started by his doctor). In addition, his BP and sugar needs to be controlled. The amount of water is slightly more than normal, for which no action is required at present. If he develops symptoms such as difficulty in walking, memory loss, or loss of control in urination, then, the extra water in the brain may have to be removed. I hope my reply has helped you. I would be pleased to answer, if you have any follow up queries or if you require any further information. Best wishes, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, For DIRECT QUERY to me: My blog:
Above answer was peer-reviewed by
Follow-up: What is the remedy for severe headache and vomiting? 3 hours later
hello Sir, Thanks for your prompt answer. I was a little worried having seen him suffering with severe vomitting & headache that day. We just dont want that episode to repeat again. And your reply has really helped us. Just wanted to get your confirmation on the treatment which has been prescribed for him for the next 7 days : 1. T. Amlodipine 10mg - In the morning after breakfast 2. T. Losartan 50mg - In the night 3. T. Aspirin 75mg - Once in afternoon 4. T. Atorvastatin 40mg - before sleeping in the night 5. T. MVBC - Once in a day 6. T. Gluconorm G1 - Once in a day before meal He is feeling better than before but is very uncomfortable because of constipation problem. He did not have any motions since last two days. Can we take Duphalac syrup ? What should be the frequency & quantity ? Also, he feels very sleepy after taking these medicines. Is the dosage fine ? Also it would be great if you can let us know if there are any precautions to be taken. Your advise is higly appreciated & i am really grateful. Thanks a lot, Neha
Answered by Dr. Sudhir Kumar 2 hours later
Brief Answer: Current medicines are fine. Detailed Answer: Thank you for getting back with more details. I have reviewed his current medications and they seem to be fine. For constipation, he can take duphalac or cremaffin syrup once daily at night. If that does not help, an enema can be given by the nurse. There are no special precautions, except that his BP should be constantly monitored and kept under control. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor